ArticleOriginal scientific text

Title

On singular perturbation of the Stokes problem

Authors 1

Affiliations

  1. Department of Mechanics and Mathematics, Moscow University, 119899 Moscow, Russia

Bibliography

  1. R. Temam, Navier-Stokes Equations, North-Holland, 1979.
  2. G. M. Kobel'kov, On equivalent norms of subspaces of L₂, Anal. Math. 3 (1977) (in Russian).
  3. G. M. Kobel'kov, On an iterative method for solution of the difference equations of elasticity theory, Dokl. Akad. Nauk SSSR 233 (5) (1977) (in Russian).
  4. G. M. Kobel'kov and V. D. Valedinskiĭ, On the inequality pLcp-1 and its finite dimensional image, Soviet J. Numer. Anal. Math. Modelling 1 (3) (1986).
Pages:
79-83
Main language of publication
English
Published
1994
Exact and natural sciences